# SDR A6WA201543338

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 31,391 hours, 30,035 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 22850142S
- Part serial: SBRJNAC0065
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG UPPER COWL 435AT INBD FWD CORNER SKIN CRACKED AT RIVET HOLE, RIVET MISSING.  REPAIRED LT ENG UPPER COWL 435AT INBD FWD CORNER IAW CMM 71-12-01-300-826-A01 REPAIR SRS118.
